American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Fritz Colonius, Ryuichi Fukuoka and Alexandre J. Santana. Invariance entropy for topological semigroup actions. Proc. Amer. Math. Soc. 141 (2013) 4411-4423.
Abstract, references, and article information
View Article: PDF

[2] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information
View Article: PDF

[3] Ben Chad and Chris Good. Homeomorphisms of two-point sets. Proc. Amer. Math. Soc. 139 (2011) 2287-2293. MR 2784793.
Abstract, references, and article information
View Article: PDF

[4] Sergey A. Antonyan. Proper actions on topological groups: Applications to quotient spaces. Proc. Amer. Math. Soc. 138 (2010) 3707-3716. MR 2661569.
Abstract, references, and article information
View Article: PDF

[5] Buma L. Fridman and Daowei Ma. Properties of fixed point sets and a characterization of the ball in ${\mathbb C}^n$. Proc. Amer. Math. Soc. 135 (2007) 229-236. MR 2280191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jan van Mill. Strong local homogeneity and coset spaces. Proc. Amer. Math. Soc. 133 (2005) 2243-2249. MR 2138866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Keith Whittington. Local connectedness in transformation groups. Proc. Amer. Math. Soc. 130 (2002) 903-907. MR 1866047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] T. Budak, N. Isik, P. Milnes and J. Pym. The action of a semisimple Lie group on its maximal compact subgroup. Proc. Amer. Math. Soc. 129 (2001) 1525-1534. MR 1814178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Beverly L. Brechner and Kazuhiro Kawamura. On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001) 617-620. MR 1707158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kamel N. Haddad and Aimee S. A. Johnson. Auslander systems. Proc. Amer. Math. Soc. 125 (1997) 2161-2170. MR 1372033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Martin P. W. Zerner. Weak separation properties for self-similar sets. Proc. Amer. Math. Soc. 124 (1996) 3529-3539. MR 1343732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ahmed Bouziad. Every Cech-analytic Baire semitopological group is a topological group. Proc. Amer. Math. Soc. 124 (1996) 953-959. MR 1328341.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Katsuro Sakai. Free actions of zero-dimensional compact groups on Menger manifolds . Proc. Amer. Math. Soc. 122 (1994) 647-648. MR 1249889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Sam W. Young. The representation of homeomorphisms on the interval as finite compositions of involutions . Proc. Amer. Math. Soc. 121 (1994) 605-610. MR 1243177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Sam W. Young. Continuous functions on the interval which have conjugates near the identity . Proc. Amer. Math. Soc. 116 (1992) 833-838. MR 1112503.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] P. F. Duvall and L. S. Husch. Attractors of iterated function systems . Proc. Amer. Math. Soc. 116 (1992) 279-284. MR 1132850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dieter Remus. A short solution of Markov's problem on connected group topologies . Proc. Amer. Math. Soc. 110 (1990) 1109-1110. MR 1028293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Robert Vaught. On extending actions . Proc. Amer. Math. Soc. 107 (1989) 1087-1090. MR 962248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yiu Tung Poon. Stable rank of some crossed product $C\sp *$-algebras . Proc. Amer. Math. Soc. 105 (1989) 868-875. MR 989097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jan van Mill. A homeomorphism on $s$ not conjugate to an extendable homeomorphism . Proc. Amer. Math. Soc. 105 (1989) 250-253. MR 931739.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Robert Williamson and Ludvik Janos. A group-theoretic property of the Euclidean metric . Proc. Amer. Math. Soc. 98 (1986) 150-152. MR 848893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Tadeusz Dobrowolski. Examples of topological groups homeomorphic to $l\sp f\sb 2$ . Proc. Amer. Math. Soc. 98 (1986) 303-311. MR 854038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Aarno Hohti. A metric form of microtransitivity . Proc. Amer. Math. Soc. 97 (1986) 331-338. MR 835893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Vladimir N. Akis. Inverse systems of absolute retracts and almost continuity . Proc. Amer. Math. Soc. 95 (1985) 499-502. MR 806096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Wayne Lewis. Most maps of the pseudo-arc are homeomorphisms . Proc. Amer. Math. Soc. 91 (1984) 147-154. MR 735582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Stefan Waner. Equivariant covering spaces and cohomology . Proc. Amer. Math. Soc. 88 (1983) 351-356. MR 695274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Wayne Lewis. Pseudo-arcs and connectedness in homeomorphism groups . Proc. Amer. Math. Soc. 87 (1983) 745-748. MR 687655.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Saber Elaydi. Criteria for regionally recurrent flows . Proc. Amer. Math. Soc. 85 (1982) 461-464. MR 656124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Margie Hale. Homeomorphism groups of some direct limit spaces . Proc. Amer. Math. Soc. 85 (1982) 661-665. MR 660625.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2